A 39-year-old female asked:
been on gabapentin 300mg once a day for the last three weeks. having side effects and want to stop it. have read it can have bad withdrawal side effects, is this true? how do i taper off of it
2 doctor answers
Dr. Adam Lewis answered
35 years experience Neurosurgery
Gabapentin: Your dose of gabapentin (Neurontin) is low and tapering should not be necessary. However, gabapentin does come in a 100 mg tablet if your doctor suggests a tapering schedule. Before you change the dosage or frequency of any medication please check with the prescribing physician
Answered on Nov 12, 2020
Dr. John Barbuto answered
Specializes in Neurology
Talk to prescriber: You are on a very small dose and getting off should be simple. However, you are on it for some reason. Talk to doctor who prescribed it to determine how to get off and what to do instead.
Answered on Feb 7, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month